# SDR SWAA2022041182378

- Difficulty date: March 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 986 FLOORBEAM UPPER FLANGE RBL 4-RBL 45; WL 208. / [01] VERIFY APPLICABILITY PER SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1;[02] EVALUATED DAMAGE ON BS986 FLOOR BEAM AND FOUND TO BE OUT LIMITS AT RBL4 WL208 1.5'X1.5' ORIG. MAT. THICKNESS IS 0.150' REMAINING MAT.THICKNESS IS 0.090' AND AT RBL45 WL208 1.5'X1.5' ORIG. MAT. THICKNESS IS 0.150' REMAINING MAT. THICKNESS IS 0.450' DAMAGE REMOVED I.A.W SRM 51-10-02-0G-0 AND SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR.4.D(2)(A) FIG. 103/ALLOWABLE DAMAGE 1 DETAIL E DIAL DEPTH GAUGE ID ATS400 S/N UNKNOWN;[03] SUBMITTED DAMAGE INFORMATION TO ENGINEERING REPAIR GIVEN ON SRM 53-70-51-2R-4 REPAIR 4 IS NOT APPLICABLE PER PAR 1.B DUE TO INTERCOSTAL LOCATED AT RBL7.;[04] VERIFIED CORRECTIVE ACTION STEP 3.;[05] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[06] UPDATED MEASUREMENT TABLE;[07] REPAIRED DAMAGE ON BS 986 FLOORBEAM UPPER FLANGE; RBL 4 - RBL 45; WL 208 PER EA 22-153-00793.;[08] VERIFIED CORRECTIVE ACTION #6 AND #7;[09] EDITING REMAINING THICKNESS SHOWN IN CORRECTIVE ACTION 2. REMAINING MATERIAL THICKNESS WAS INADVERTENTLY ENTERED AT .450' AND SHOULD NOW READ A REMAINING MATERIAL THICKNESS OF 0.045'.
